I'm a 30 yr old female. My height is 5'2" and I weigh 71 kgs. I have been overweight since I was 14 yrs after I started to get periods but I've had phases of weight loss on and off esp during the time I was in final yr of dental school and during my internship. I've gained seven kgs during the last six yrs although I've been exercising regularly and taking s balanced diet.
Sometime back my doctor got concerned that I might be a borderline case of PCOS ( I had irregular periods and mild hirsutism aling with difficulty in losing weight) and I got the tests done but they were all clear. I was under lots of stress, still am and Ive been taking antidepressants like
Escitalipram and topiramate for the last five years. I've stopped them now. I got my thyroid profile done and all readings were within range. I also took thyroxine for some time to augment my antidepressant therapy but had no effect on my weight. Plz suggest what I need to do? Are any further investigations required or is this just stress??
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.